# SDR PCSA20250416001

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N396CM
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 120,634 hours, 23,493 cycles
- Engine: Ge CF680C2B6
- Engine time: 73,170 hours, 24,716 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Part time: 73,170 hours, 24,716 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILURE DURING FLIGHT.  AFTER INSPECTION FOUND HOT SECTION DAMAGE.
